# SDR EIA2005161

- Difficulty date: September 29, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 91,602 hours, 20,483 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D RIGHT STA 2180 1EA EMERGENCY LIGHT INOP.  RECHARGED LIGHT BATTERY AND OPS CHECKED GOOD PER B747 MM 33-51-00.
